RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2007, Volume 19, Issue 1, Pages 27–39 (Mi dm5)  

This article is cited in 1 scientific paper (total in 1 paper)

On the Stein–Tikhomirov method and its applications in nonclassical limit theorems

Sh. K. Formanov


Abstract: In this paper we give necessary and sufficient conditions for validity of the central limit theorem for sums of independent random variables in terms of characteristic functions in a nonclassical setup where an essential contribution of individual variables to the sum is allowed. These conditions are formulated with the use of the Stein–Tikhomirov operator.

DOI: https://doi.org/10.4213/dm5

Full text: PDF file (137 kB)
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2007, 17:1, 23–36

Bibliographic databases:

UDC: 519.2
Received: 12.05.2006

Citation: Sh. K. Formanov, “On the Stein–Tikhomirov method and its applications in nonclassical limit theorems”, Diskr. Mat., 19:1 (2007), 27–39; Discrete Math. Appl., 17:1 (2007), 23–36

Citation in format AMSBIB
\Bibitem{For07}
\by Sh.~K.~Formanov
\paper On the Stein--Tikhomirov method and its applications in nonclassical limit theorems
\jour Diskr. Mat.
\yr 2007
\vol 19
\issue 1
\pages 27--39
\mathnet{http://mi.mathnet.ru/dm5}
\crossref{https://doi.org/10.4213/dm5}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2325901}
\zmath{https://zbmath.org/?q=an:05233525}
\elib{https://elibrary.ru/item.asp?id=9468384}
\transl
\jour Discrete Math. Appl.
\yr 2007
\vol 17
\issue 1
\pages 23--36
\crossref{https://doi.org/10.1515/DMA.2007.004}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-34248226808}


Linking options:
  • http://mi.mathnet.ru/eng/dm5
  • https://doi.org/10.4213/dm5
  • http://mi.mathnet.ru/eng/dm/v19/i1/p27

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Cekanavicius V., “Approximation Methods in Probability Theory”, Approximation Methods in Probability Theory, Universitext, Springer International Publishing Ag, 2016, 1–274  crossref  mathscinet  isi
  • Дискретная математика
    Number of views:
    This page:412
    Full text:162
    References:41
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020